# SDR DHL2004765006

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO FOR NR 1 ENGINE EPR GAUGE WOULD NOT ADVANCE PAST 1.6 EPR AND FLUCTUATED WILDLY.  WEIGHT 180.0 IAS, 70 KTS OAT, 14 DEGREES C PA, 897 FT.  DEFERRED NR 1 ENGINE EPR PER 77-1-1 CONTROL NR 17349 PLACARD INSTALLED  DEFERRED BY 35840.
